# SDR SIMA201024303

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 25,177 hours, 24,176 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND A CRACK ON THE LEFT FORWARD LOWER PYLON ENGINE YOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FITTING IAW EO EM-54MR-354.  THE AIRCRAFT WAS RETURNED TO SERVICE.
